MANUFACTURER: SCHERING-PLOUGH HEALTHCARE. INDICATIONS: Claritin 24 Hour Non Drowsy Allergy Relief 10 mg Tablets can provide all-day relief from allergy symptoms. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:
INGREDIENTS: Active Ingredients: Loratadine 10 mg (Antihistamine). Inactive Ingredients: Corn Starch, Lactose Monohydrate, Magnesium Stearate. DIRECTIONS: Aadults and children 6 years and over 1 tablet daily; not more than 1 tablet in 24 hours Children under 6 years of age ask a doctor . Consumers with liver or kidney disease ask a doctor.
- Runny nose
- Itchy, watery eyes
- Itching of the nose or throat.
Shipping Weight : 0.40 lb